# SDR AALA20120119TUL13

- Difficulty date: January 19, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Aircraft time: 67,716 hours, 35,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT DOORWAY WEB, STATION 1213 ABOVE LONGERON 26 RIGHT.  BLENDED AND REMOVED CORROSION PER SRM 51-10-03.  CUT OUT SECTION OF WEB AND SPLICED IN A NEW SECTION PER AARD 53-10-00-24.
